Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
retutern

Just 3 weeks after tane

Recommended Posts

(http://img215.imageshack.us/img215/6352/103119.jpg)

Yes, I am worrying about one pimple. :dance: But seriously, is this normal? I never really had bad acne on my chest, just occasional pimples every few months but they are BIG and always leave a red mark for eternity (the other more purple spot is from a zit I had in July). Isn't accutane supposed to help cure body acne too?

Edited by retutern

Share this post


Link to post
Share on other sites

Get used to it mate, Accutane doesn't cure acne, it just lessens the severity.

I still get pimples, 12 months after Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×